# SDR DALA2019091105268

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 9,686 hours, 5,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOP AT 15 ABC ,16ABC, 19 ABC , 20ABC, REPLACED EPCU BATTERY 14WL AND EPSU ASSEMBLY 11WL.
